Beeker's Words

Links and Thoughts for Your Consideration

Beeker's Words header image 2

Life…

June 7th, 2009 · 5 Comments · life

ducks
photo by: Jobie9

I haven’t been posting all that much lately because life has just been nuttier than a Payday bar. I am smack in the middle of the next round of fertility treatment. I have been injecting myself twice a day in addition to taking my Metformin, a fistful of vitamins and drinking gallons of Smart Water.  At times I feel like I am floating.  I am in the doctor’s office for blood work and internal sonograms every other day. I actually broke down and ordered Smart Tags for our cars because of the frequency I find us paying tolls to go to the doctor’s office. The process is draining but worth every minute! We took our nieces to see UP in 3-D this afternoon. Those kids adore my husband. He is better than a swimming pool, a swing set, and ice cream rolled together in those kids’ minds. The movie made me cry like a baby, but these days virtually anything makes me cry. My husband saved some baby ducks from a storm drain…I cried. I have given up watching the news because I cry. My brother-in-law’s 75 year old aunt, who I had never met, passed away and I cried. I have packs of tissues hidden everywhere!  We have found a new place to rent. If all goes well, movers will be packing us up in 6 weeks.  Things have not improved with the neighbor and I think I might have a criminal defense if I broke into his house and destroyed his stereo, TV, electric guitar, and amp. I might have to make restitution, but I don’t think I would get jail time.  The hormones made me do it.  In addition I have decided I need botox. I bought prescription sunglasses and I have noticed that my mark of angst has deepened. What is a mark of angst? A mark of angst is the crevice that develops between your eyes because you scrunch your forehead whenever you are angry, perplexed, frustrated, or the sun is just too bright.  My friends say this is the hormones talking and that I would never get botox, but I am not so sure about that.  So Life is busy and a little frustrating, but I am alive!

Tags:

5 Comments so far ↓

  • Jenny Georgio-who

    My doctor also just put me on Metformin. Did you get any of the side effects? Today is my second day on them and I dont feel anything (so far). And for some reason, I find the pills really sweet tasting. Maybe I’m crazy?

  • Beekers

    I have been on the Metformin for about 9 months now. My glucose levels have been in the normal range since I started taking it. Unfortunately it causes me to have an upset stomach. I keep ginger and soda crackers around and I always take it with food. Small price to pay to have normal glucose and I have also lost about 25 pounds since I started taking it!

  • Debbie

    Welcome back! Great post and update. Don’t ever overlook the little things, even if they make you cry. It’s perfectly ok. 🙂

  • Valley Girl

    My thoughts are with you, babe. Good luck with everything.

  • Dont Be a Slut

    Sounds exhausting! Hang in there!

Leave a Comment